Přejít k hlavnímu obsahu


Journal Article

A posteriori error estimates for two-phase obstacle problem

Repin S., Valdman Jan

: Journal of Mathematical Sciences vol.107, 2 (2015), p. 324-335

: GA13-18652S, GA ČR

: two-phase obstacle problem, a posteriori error estimate, finite element method, variational inequalities

: 10.1007/s10958-015-2374-9

: http://library.utia.cas.cz/separaty/2015/MTR/valdman-0444082.pdf

(eng): For the two-phase obstacle problem we derive the basic error identity which yields natural measure of the distance to the exact solution. For this measure we derive a computable majorant valid for any function in the admissible (energy) class of functions. It is proved that the majorant vanishes if and only if the function coincides with the minimizer. It is shown that the respective estimate has no gap, so that accuracy of any approximation can be evaluated with any desired accuracy.

: BA